# SDR ASAA2024042349843

- Difficulty date: April 23, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 56,824 hours, 16,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT PIT DOOR SURROUND FWD SHIELD, FOUND ATTACHING ANGLE UNDERNEATH TO HAVE MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED CORR. FROM AFT PIT DOOR SURROUND FWD SHIELD ATTATCHED ANGLE ORIG THICKNESS .050. I.A.W. B737-800 SRM 53-60-15 MAT. LOSSED .012 REMAINING THICKNESS .038 FOUND TO BE OUT OF LIMITS I.A.W. B737-800 SRM 53-60-15 TOOL#T8224L DUE 20NOV/24. REMOVED AND REPLACED ATTATCHED FITTING I.A.W. B737-800 SRM 51-40-02 AND BOEING DWG# 146A8123 REV:-. LOCATED, DRILLED AND DEBURRED NEW ATTATCHED ANGLE I.A.W. B737-800 SRM 51-40-05.
